# SDR HALA20112062015

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 12,849 hours, 1,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR PACK 2 REGULATOR FAULT ON ECAM.  R & R PACK DISCHARGE TEMPERATURE SENSOR IAW AMM 21-53.  OPS CHECKS GOOD.  TEST OK.
